# SDR SWAA2025091097104

- Difficulty date: July 31, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,726 hours, 19,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED FWD FACE BS 500H AT LVEL STR 26R AT FWD CARGO COMPARTMENT.  REPLACED ANGLE LOCATED FWD FACE BS 500H AT STR 26R AT FWD CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG 143A7505 SHEET 123 REV -.
